Duke Mathematical Journal

Fractional integrals and Hankel transforms

Kusum Soni

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 35, Number 2 (1968), 313-319.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077377616

Digital Object Identifier
doi:10.1215/S0012-7094-68-03530-8

Mathematical Reviews number (MathSciNet)
MR0225112

Zentralblatt MATH identifier
0174.43501

Subjects
Primary: 44.30

Citation

Soni, Kusum. Fractional integrals and Hankel transforms. Duke Math. J. 35 (1968), no. 2, 313--319. doi:10.1215/S0012-7094-68-03530-8. https://projecteuclid.org/euclid.dmj/1077377616


Export citation